# SDR DXTA2025010201760

- Difficulty date: December 28, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- Aircraft time: 15,732 hours, 11,972 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Condition: Defective
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER MLG BRAKE PEDAL: WHEN APPLYING EQUAL PRESSURE TO BOTH BRAKE PEDALS THE RIGHT BRAKE APPLIES HEAVIER BRAKING THAN THE LEFT BRAKE CAUSING AIRCRAFT TO VEER RIGHT.  NO ABNORMAL COCKPIT ANNUNCUIATORS.   PILOT SIDE OPERATES NORMALLY. CORRECTIVE ACTION: REPAIRED BRAKE METERING VALVE ASSEMBLY IAW CESSNA 560XL MM 32-44-00.
